# SDR QXEA2012071700691

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 26,215 hours, 27,101 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F/A'S REPORT ODOR OF SULFER IN AFT GALLEY.  AROUND ROW 19 & 20.  AB & CD. INSPECTED AIRCRAFT,  COULD NOT DUPLICATE. RETURNED TO SERVICE.
